Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 14 of 26 found articles
 
 
  Multifractal analysis of divergence points of deformed measure theoretical Birkhoff averages. III
 
 
Title: Multifractal analysis of divergence points of deformed measure theoretical Birkhoff averages. III
Author: Olsen, Lars
Appeared in: Aequationes mathematicae (AEM)
Paging: Volume 71 (2006) nr. 1-2 pages 29-53
Year: 2006
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 14 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands